# SDR IXXA100024O

- Difficulty date: March 27, 2010
- Submitted: March 31, 2010
- Operation: Air carrier
- Aircraft: N71CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 45961
- Aircraft time: 75,470 hours, 19,231 cycles
- Engine: Pwa JT3D3B
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: X702256C
- Part serial: A76767
- Condition: Odor
- Location: Recirculation
- Part time: 75,470 hours, 19,231 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER 10 MINUTES OF RUNNING THE RT RECIRCULATION FAN , THE CREW SENSED AN ELECTRICAL/ OZONE SMELL. THE RT RECIRCULATION FAN WAS TURNED OFF, CIRCUIT BREAKER WAS PULLED AND SMELL WENT AWAY.  MX REPLACED THE RT RECIRCULATION FAN.  OPS CHECK GOOD IAW MM 21-21-1 AND 21-21-0. ACFT WAS RETURNED TO SERVICE.
